Teenage Synthol Abuse (Warning video maybe hard to watch)

  • Posted by a hidden member.
    Log in to view his profile

    Apr 14, 2010 1:10 AM GMT
    So there is trend going on with injecting Synthol in muscles to make them appear bigger. The problem is that people can die from these injections.


    Many doctors advise that the use of SEOs is extremely dangerous, if not potentially fatal, as injection into a major blood vessel can cause embolism, leading to heart attacks, strokes, pulmonary embolism and/or permanent brain damage if SEO traces find their way into cerebral vessels.


    Yet many people are starting to use this as a way to seem more muscular. I'm gonna show a video now so don't get freaked out.


  • mcwclewis

    Posts: 1701

    Apr 14, 2010 1:29 AM GMT
    Wow... kid looks TERRIBLE
  • Posted by a hidden member.
    Log in to view his profile

    Apr 14, 2010 1:50 AM GMT
    How sad.
  • Posted by a hidden member.
    Log in to view his profile

    Apr 14, 2010 1:56 AM GMT
    And I thought I had body dismorphic problems.
  • Posted by a hidden member.
    Log in to view his profile

    Apr 14, 2010 2:25 AM GMT
    makes me sic, looks like a cheap breast implant